# SDR DL72S980401

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: S111
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1, R1, L2 AND R2 DOORS EMERGENCY LIGHTS INOP.  REPLACED BATT PACKS.
